MathSciNet Relay Station
MathSciNet bibliographic data
MR2735138 34A08 (26A33 47D06 47N20)
Lizama, Carlos An operator theoretical approach to a class of fractional order differential equations. Appl. Math. Lett. 24 (2011), no. 2, 184–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement